# SDR UPS07450017

- Difficulty date: June 4, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N520UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21943
- Aircraft time: 83,127 hours, 18,423 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 65B08301555
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C CABIN L1 DOOR CUTOUT FWD UPPER ATTACH ANGLE FOUND CRACKED APPROX AT BS 440 S16L (CRACK LENGTH .5 INCH).  CABIN L1 DOOR CUTOUT FWD UPPER CORNER ATTACH ANGLE AT BS 440 S16L REPLACED AND INSTALLED AS PER SRM 51-10-01 PG 9 AND 51-30-02.
